# SDR SWIA20230626509

- Difficulty date: May 9, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Elongated
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS559.00 LBL9 BEAM CAP FASTENER HOLE ELONGATED (MARKED)     (C-CHECK RO 6/20/2023)    REPAIRED ELONGATED HOLES BY OVERSIZED HOLES AND INSTALING LARGER FASTENERS REF  REO 601R-53-41-3164 , REV - -, 2023-05-16COMPLIED WITH SKY CARD 51-900-1003-SKY
